Galpharm Ibuprofen 200mg Caplets

(16)

SKU: G-440004-PAR

£0.65
Discount Offers


Description

Ibuprofen caplets.
Galpharm Ibuprofen 200mg tablets provide effective relief of rheumatic and muscular pain, backache, neuralgia (nerve pain), headache, migraine, dental pain, period pain, fever (high temperature) and for the relief of symptoms of cold and flu.

Prep & Usage

  • Please read the enclosed leaflet carefully.


Direction

  • Swallow the caplets with a glass of water preferably with or after food


Dosage

  • Adults, the elderly and children over 12 years, take 1 or 2 caplets up to 3 times a day, as required
  • Do not take more often than every 4 hours
  • Do not exceed 6 caplets in 24 hours
  • Do not give to children under 12 years
  • For short-term use only
  • Do not take more medicine than the label tells you to

Ingredients

Each coated tablet contains Ibuprofen 200mg.

Also contains Lactose and Sucrose.


For allergens, see ingredients in bold.

Product Info

Storage

  • Do not store above 25°C
  • Store in original packaging


Safety Warning

  • Do not take if you
  • Have ever had a stomach ulcer, perforation or bleeding
  • Are allergic to ibuprofen (or anything else in this medicine), aspirin, or other related painkillers
  • Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
  • If you are pregnant do not take this product and ask your doctor for advice
  • Talk to a pharmacist or your doctor before taking if you
  • Have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, liver, heart, kidney or bowel problems
  • Are a smoker
  • If symptoms do not get better or get worse or if you get new symptoms, talk to your doctor
  • Keep out of the reach and sight of children


Origin 

United Kingdom

Manufacturer/ Brand Owner

Galpharm Healthcare Ltd., South Yorkshire, S75 3SP

Disclaimer

Unless expressly indicated in the product information, Wonder & Awe is not the manufacturer of the products sold on our website. While we work to ensure that product information is accurate, manufacturers may alter their product information. The information is reliant on the accuracy and completeness of the information provided by the manufacturers.


We recommend that you do not solely rely on the information presented on our website. Please always read the labels, warnings, and directions provided with the product before using or consuming a product. In the event of any safety concerns or for any other information about a product please carefully read any instructions provided on the label or packaging and contact the manufacturer.

You might also like